# SDR UALA2012071603816

- Difficulty date: July 15, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Out Of Tolerance
- Location: F/A Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT ATTENDANTS O2 GEN AT STA 870 EXPIRED.  REPLACED FLIGHT ATTENDANTS O2 GEN AT STA 870 PER AMM.
